# SDR 2007UALA03124

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 43,888 hours, 31,962 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Missing
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAS EXPOSED HONEYCOMB FROM A MISSING REPAIR, 5 INCHES BY 5.5 INCHES AT INBOARD TRAILING EDGE.
